University of Oulu

Ekström, F., Järvenpää, E., & Järvenpää, M. (2020). Hausdorff dimension of limsup sets of rectangles in the Heisenberg group. MATHEMATICA SCANDINAVICA, 126(2), 229-255.

Hausdorff dimension of limsup sets of rectangles in the Heisenberg group

Saved in:
Author: Ekström, Fredrik1; Järvenpää, Esa1; Järvenpää, Maarit1
Organizations: 1Department of Mathematical Sciences, P.O. Box 3000, 90014 University of Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.3 MB)
Persistent link:
Language: English
Published: Societates Mathematicae, 2020
Publish Date: 2020-06-01


The almost sure value of the Hausdorff dimension of limsup sets generated by randomly distributed rectangles in the Heisenberg group is computed in terms of directed singular value functions.

see all

Series: Mathematica scandinavica
ISSN: 0025-5521
ISSN-E: 1903-1807
ISSN-L: 0025-5521
Volume: 126
Issue: 2
Pages: 229 - 255
DOI: 10.7146/math.scand.a-119234
Type of Publication: A1 Journal article – refereed
Field of Science: 111 Mathematics
Funding: We gratefully acknowledge the support of the Centre of Excellence in Analysis and Dynamics Research, funded by the Academy of Finland, and the hospitality of Institut Mittag-Leffler where part of this work was carried out.
Copyright information: © 2020 Svenska Matematikersamfundet.